MathSciNet Relay Station
MathSciNet bibliographic data
MR1166004 20K01
Jungnickel, Dieter On the uniqueness of the cyclic group of order $n$. Amer. Math. Monthly 99 (1992), no. 6, 545–547.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement